Uncountably Generated Algebras of Everywhere Surjective Functions

Thumbnail Image
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Société mathématique de Belgique
Google Scholar
Research Projects
Organizational Units
Journal Issue
We show that there exists an uncountably generated algebra every non-zero element of which is an everywhere surjective function on C, that is, a function f : C -> C such that, for every non void open set U subset of C, f(U) = C.
Unesco subjects
R. M. Aron, J. A. Conejero, A. Peris, and J. B. Seoane-Sepulveda. Powers of hypercyclic functions for some lassical hypercyclic operators. Integr. Equat.Oper. Theory, 58(4):591{596, 2007. R. M. Aron, D. Garcia, and M. Maestre. Linearity in non-linear problems.RACSAM Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat., 95(1):7{12,2001. R. M. Aron, V. I. Gurariy, and J. B. Seoane-Sepulveda.Lineability and spaceability of sets of functions on R. Proc. Amer. Math. Soc., 133(3):795{803 (electronic),2005. R. M. Aron, D. Perez-Garcia, and J. B. Seoane-Sepulveda. Algebrability of the set of non-convergent Fourier series.Studia Math., 175(1):83{90, 2006. R. M. Aron and J. B. Seoane-Sepulveda. Algebrability of the set of everywhere surjective functions on C. Bull. Belg.Math. Soc. Simon Stevin, 14:25-31, 2007. F. Bayart. Linearity of sets of strange functions. Michigan Math. J. 53:291{303,2007. F. Bayart and L. Quarta. Algebras in sets of queer functions. Isr. J. Math.158:285{296, 2007.[8] P. En o and V. I. Gurariy. On lineability and spaceability of sets in function spaces. Unpublished notes. B. R. Gelbaum and J. M. H. Olmsted. Counterexamples in analysis. Dover Publications Inc., Mineola, NY, 2003.Corrected reprint of the second (1965)edition. F. J. Garcia-Pacheco, N. Palmberg, and J. B. Seoane-Sepulveda. Lineability and algebrability of pathological phenomena in analysis. J. Math. Anal. Appl.,326(2):929{939,2007. F. J. Garcia-Pacheco, M. Martn, and J. B. Seoane-Sepulveda. Lineability,spaceability, and algebrability of certain subsets of function spaces. Taiwanese J. Math., to appear. P. Bandyopadhyay and G. Godefroy. Linear structures in the set of normattaining functionals on a Banach space.J.Convex Anal., 13(3-4): 489{497,2006. V. I. Gurariy and L. Quarta. On lineability of sets of continuous functions. J.Math. Anal. Appl., 294(1):62{72,2004. S. Hencl. Isometrical embeddings of separable Banach spaces into the set of nowhere approximatively diferentiable and nowhere Holder functions. Proc.Amer. Math. Soc., 128(12):3505{3511, 2000. H. Lebesgue. Lecons sur l'integration et la recherche de fonctions primitives,volume 136 of 8º. Gauthier-Villars.VII, Paris, 1904.